# SDR EISA96238

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Bulged
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 5 SLAT, OUTBOARD TRACK FITTING, INBOARD RIB WEB BULGING.  INSTALLED NEW FITTING PER SRM 51-10-1.  (M)
